RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Luyen, Duong Trong

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:25
Abstract pages:198
Full texts:26
References:18
E-mail:

http://www.mathnet.ru/eng/person113672
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. D. T. Luyen, D. T. Huong, L. T. H. Hanh, “Existence of Infinitely Many Solutions for $\Delta_\gamma $-Laplace Problems”, Math. Notes, 103:5 (2018), 724–736  mathnet  isi  scopus
2017
2. D. T. Luyen, “Two Nontrivial Solutions of Boundary-Value Problems for Semilinear $\Delta_{\gamma}$-Differential Equations”, Math. Notes, 101:5 (2017), 815–823  mathnet  mathscinet  isi  scopus
2016
3. D. T. Luyen, N. M. Tri, “Large-time behavior of solutions to degenerate damped hyperbolic equations”, Sibirsk. Mat. Zh., 57:4 (2016),  809–829  mathnet  elib; Siberian Math. J., 57:4 (2016), 632–649  isi  scopus
2015
4. D. T. Luyen, N. M. Tri, “Existence of Solutions to Boundary-Value Problems for Semilinear $\Delta_{\gamma}$ Differential Equations”, Math. Notes, 97:1 (2015), 73–84  mathnet  mathscinet  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019